Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 22, NWS Albuquerque, NM

April 15, 2008

NWS Albuquerque, NM issued this wind advisory at Apr 15, 2008, 8:16 PM MDT. It took effect at Apr 16, 2008, 4:04 AM MDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2008, 8:16 PM MDT (02:16 UTC)
In effect from
Apr 16, 2008, 4:04 AM MDT
Expired
Apr 17, 2008, 12:00 AM MDT
In force
20 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 160216
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT TUE APR 15 2008

...ANOTHER DOSE OF STRONG WINDS AGAIN WEDNESDAY AFTERNOON AND
EARLY EVENING...

.A STRONG LOW PRESSURE IMPULSE ALOFT OVER WASHINGTON STATE WILL
DIVE TO THE SOUTHEAST TOWARD THE STATE THROUGH WEDNESDAY
EVENING...INCREASING WINDS ALOFT WHICH WILL LARGELY MIX DOWN TO
THE SURFACE WITH THE HELP OF HEATING AND AN INCREASING SURFACE
PRESSURE GRADIENT. WEST AND SOUTHWEST WINDS WILL INCREASE
SIGNIFICANTLY THROUGH THE DAY. THESE STRONG WINDS WILL CONTINUE
INTO AT LEAST THE EARLY EVENING HOURS WEDNESDAY.

NMZ010>014-016-017-026-161030-
/O.EXP.KABQ.WI.Y.0021.000000T0000Z-080416T0200Z/
/O.NEW.KABQ.WI.Y.0022.080416T1800Z-080417T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...
CARRIZOZO...RUIDOSO
816 PM MDT TUE APR 15 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY...
...WIND ADVISORY EARLIER IN EFFECT EXPIRED AT 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY.
THE PREVIOUS WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING.

SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND
40 MPH WEDNESDAY AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY
GREATER THAN 50 MPH. AREAS OF BLOWING DUST WILL REDUCE
VISIBILITIES AT TIMES.

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE THESE
HAZARDOUS WIND AND DUST CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS
WINDS ON NORTH SOUTH AND NORTHWEST SOUTHEAST ORIENTED ROADWAYS.


$$

NMZ001-002-004>008-160330-
/O.EXP.KABQ.WI.Y.0021.000000T0000Z-080416T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON...
GALLUP/GRANTS
816 PM MDT TUE APR 15 2008

...WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING DUE TO
DIMINISHING WIND SPEEDS.


$$

NMZ015-018>021-161030-
/O.NEW.KABQ.WI.Y.0022.080416T1800Z-080417T0200Z/
LOWER RIO GRANDE VALLEY-DE BACA COUNTY-CHAVES COUNTY PLAINS-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...SOCORRO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
816 PM MDT TUE APR 15 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. 

SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND
40 MPH WEDNESDAY AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY
GREATER THAN 50 MPH. AREAS OF BLOWING DUST WILL REDUCE
VISIBILITIES AT TIMES.

WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE THESE
HAZARDOUS WIND AND DUST CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS
WINDS ON NORTH SOUTH AND NORTHWEST SOUTHEAST ORIENTED ROADWAYS.


$$

43
5 follow-up statements
000 
WWUS75 KABQ 161004
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 AM MDT WED APR 16 2008

...ANOTHER ROUND OF STRONG AND GUSTY WINDS TODAY AND THIS EVENING...

.A STRONG UPPER LOW PRESSURE SYSTEM WILL APPROACH THE STATE TODAY
AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT AND
THURSDAY. THE COMBINATION OF THE UPPER LOW AND ITS ASSOCIATED COLD
FRONT WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS TODAY AND
EARLY THIS EVENING. ACROSS THE EASTERN PLAINS...THE WINDS WILL
SHIFT ABRUPTLY TO THE NORTH AND NORTHEAST THIS EVENING...BUT WILL
REMAIN STRONG AND GUSTY.

NMZ001>004-008-009-161700-
/O.EXB.KABQ.WI.Y.0022.080416T1300Z-080417T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...ALBUQUERQUE
404 AM MDT WED APR 16 2008

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND
35 MPH THIS MORNING...GUSTING AT TIMES TO OR SLIGHTLY GREATER
THAN 45 MPH. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT
TIMES.

THE WIND SHOULD BEGIN TO DECREASE AFTER SUNSET.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS
WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25.

$$

NMZ005>007-161700-
/O.EXB.KABQ.WI.Y.0022.080416T1600Z-080417T0600Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON
404 AM MDT WED APR 16 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT. 

SUSTAINED SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
TODAY...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH THIS
AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES.

EARLY THIS EVENING LOOK FOR WINDS TO SHIFT TO THE NORTH AND
NORTHEAST...BUT CONTINUE TO BE STRONG AND GUSTY THROUGH THE EVENING.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS
SHOULD BE ALERT TO SUDDEN CROSS WINDS.

$$

NMZ010-014-015-161700-
/O.EXT.KABQ.WI.Y.0022.080416T1300Z-080417T0200Z/
SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...GLENWOOD...
SOCORRO
404 AM MDT WED APR 16 2008

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 8 PM
MDT THIS EVENING. 

WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
TODAY...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH THIS 
AFTERNOON. LOCAL AREAS OF BLOWING DUST MAY SUDDENLY REDUCE
VISIBILITIES. 

THE WIND IS EXPECTED TO SLOWLY DIMINISH AFTER SUNSET.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT SUDDEN CROSS
WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25.

$$

NMZ011>013-016>021-026-161700-
/O.EXT.KABQ.WI.Y.0022.080416T1600Z-080417T0600Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
404 AM MDT WED APR 16 2008

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT. 

SUSTAINED WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25
AND 40 MPH THIS AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY
GREATER THAN 50 MPH. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITIES AT TIMES.

THE WIND IS EXPECTED TO SHIFT TO THE NORTHWEST AND NORTH DURING
THE EVENING OVER THE EAST CENTRAL AND SOUTHEAST PLAINS...BUT WILL
REMAIN STRONG AND GUSTY THROUGH THE EVENING. 

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS
SHOULD BE ALERT TO SUDDEN CROSSWINDS. 

$$
000 
WWUS75 KABQ 161642
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1042 AM MDT WED APR 16 2008

...ANOTHER ROUND OF STRONG AND GUSTY WINDS TODAY AND THIS
EVENING...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE STATE
TODAY AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW MEXICO
TONIGHT AND INTO THURSDAY. A STRONG PRESSURE GRADIENT BOTH ALOFT
AND AT THE SURFACE WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS
TODAY AND EARLY THIS EVENING. ACROSS THE EASTERN PLAINS...THE
WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND NORTHEAST TONIGHT...BUT
WILL REMAIN STRONG AND GUSTY.

NMZ006-007-161745-
/O.CAN.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-
INCLUDING THE CITIES OF...ROY...CLAYTON
1042 AM MDT WED APR 16 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY FOR THE FAR NORTHEASTERN PLAINS. 

WINDS ARE NOT EXPECTED TO BE AS STRONG ACROSS THE FAR NORTHEASTERN
PLAINS TODAY...THUS THE WIND ADVISORY FOR THIS AREA HAS BEEN
CANCELLED. MODERATE BREEZES WILL STILL BE COMMON THROUGH THE
AFTERNOON...AND WINDS WILL BECOME GUSTY FOR A BRIEF PERIOD THIS
EVENING WHEN A COLD FRONT PASSES THROUGH.

$$

NMZ001>004-008>010-014-015-170045-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO
1042 AM MDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SURFACE WINDS FROM THE WEST AND SOUTHWEST WILL CONTINUE TO
INCREASE THROUGH THE EARLY AFTERNOON WITH SPEEDS BETWEEN 25 TO
35 MPH...AND GUSTS SLIGHTLY GREATER THAN 45 MPH. SOME AREAS MAY
SEE PERIODS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES AT
TIMES.

WIND SPEEDS SHOULD BEGIN TO DECREASE AFTER SUNSET.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS
WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25.

$$

NMZ005-011>013-016>021-026-170045-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
1042 AM MDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25
AND 35 MPH THROUGH THE EARLY AFTERNOON...GUSTING TO SLIGHTLY
GREATER THAN 50 MPH AT TIMES. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITIES AT TIMES.

WINDS WILL SHIFT TO THE NORTH THIS EVENING AS A COLD FRONT MOVES
THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG AND JUST
BEHIND THE FRONT.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS
SHOULD BE ALERT TO SUDDEN CROSS WINDS.

$$

52/44/50
000 
WWUS75 KABQ 170019
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
619 PM MDT WED APR 16 2008

...ANOTHER ROUND OF STRONG AND GUSTY WINDS WILL CONTINUE INTO THE 
EVENING...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE STATE
THIS EVENING AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW
MEXICO TONIGHT AND INTO THURSDAY. A STRONG PRESSURE GRADIENT BOTH
ALOFT AND AT THE SURFACE WILL RESULT IN STRONG AND GUSTY WESTERLY
WINDS INTO AT LEAST MID EVENING. ACROSS THE EASTERN PLAINS...THE
WINDS WILL SHIFT TO THE NORTH AND NORTHEAST TONIGHT...BUT WILL
REMAIN STRONG AND GUSTY.

NMZ001>004-008>010-014-015-170200-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO
619 PM MDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SURFACE WINDS FROM THE WEST AND SOUTHWEST WILL CONTINUE INTO THE 
EVENING WITH SPEEDS BETWEEN 25 TO 35 MPH...AND GUSTS SLIGHTLY
GREATER THAN 45 MPH. SOME AREAS MAY SEE PERIODS OF BLOWING DUST
WHICH MAY REDUCE VISIBILITIES AT TIMES. WIND SPEEDS SHOULD BEGIN
TO DECREASE AFTER SUNSET.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS
WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25.

$$

NMZ005-011>013-016>021-026-170200-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
619 PM MDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST TO SOUTHWEST WINDS WILL CONTINUE AT AROUND 25 AND 35 MPH
THROUGH THE EVENING...GUSTING TO SLIGHTLY GREATER THAN 50
MPH AT TIMES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT
TIMES.

WINDS WILL SHIFT TO THE NORTH MID TO LATE EVENING AS A COLD FRONT
MOVES THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG AND
JUST BEHIND THE FRONT.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS
SHOULD BE ALERT TO SUDDEN CROSS WINDS.

$$

UPDATED TO MATCH PRODUCT EXPIRATION TIME TO EXPIRATION TIME OF THE 
FIRST EXPIRING SEGMENT.
000 
WWUS75 KABQ 170202
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 PM MDT WED APR 16 2008

NMZ001>004-008>010-014-015-170315-
/O.EXP.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO
802 PM MDT WED APR 16 2008

...WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING.

WIND WILL DIMINISH THROUGH THE EVENING...DROPPING TO 10 TO 20 
MPH WITH A FEW HIGHER GUSTS BY LATE EVENING.


$$

NMZ005-011>013-016>021-026-170600-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
802 PM MDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WEST TO SOUTHWEST WINDS WILL CONTINUE AT AROUND 20 AND 35 MPH
THROUGH THE EVENING...GUSTING TO SLIGHTLY GREATER THAN 45 MPH AT
TIMES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES.

WINDS WILL SHIFT TO THE NORTH MID TO LATE EVENING AS A COLD FRONT
MOVES THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG
AND JUST BEHIND THE FRONT.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF
WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS
SHOULD BE ALERT TO SUDDEN CROSS WINDS.

$$
000 
WWUS75 KABQ 170534
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1134 PM MDT WED APR 16 2008

NMZ005-011>013-016>021-026-170645-
/O.EXP.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/
NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
ROSWELL...PORTALES...CLOVIS
1134 PM MDT WED APR 16 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

STRONG SOUTHWEST WINDS HAVE DIMINISHED ACROSS THE EASTERN PLAINS.
HOWEVER...A POTENT COLD FRONT WILL CONTINUE SURGING SOUTH ACROSS
THE EASTERN PLAINS OVERNIGHT WITH GUSTY NORTH WINDS ALONG AND
JUST BEHIND THE FRONT. EXPECT NORTH WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 45 MPH THROUGH SUNRISE.

$$

GUYER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 15, 7:49 PM MDT, 27 minutes earlier.

Area forecast discussion, Apr 15, 7:49 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
749 PM MDT TUE APR 15 2008

.UPDATE...
DECIDED TO GO AHEAD WITH ISSUANCE OF WIND ADVISORY FOR WED AFTN
AND EARLY EVE ZONES 10 THRU 21 AND 26. ALSO RED FLAG WARNING TO
BE ISSUED FOR MUCH OF DAY WED FOR FIRE WX ZONES 103 THROUGH 109.
WINDS ALOFT...SFC GRADIENT AND MIXING SHOULD EASILY BE ENOUGH TO
BRING ABOUT ADVISORY WINDS MOST OR ALL OF THESE ZONES. ALSO
TWEAKED SKY GRIDS FOR A LITTLE MORE HIGH CLOUDINESS FOR TONIGHT.

43

&&

.PREV DISCUSSION...234 PM MDT TUE APR 15 2008...
MAIN EMPHASIS THIS FORECAST PACKAGE WILL BE ON THE APPROACHING
STORM AND ITS IMPACT ON NM.

WINDS ARE CRANKING UP AS ADVERTISED THIS PM OVER MUCH OF NORTHERN
AND CENTRAL NEW MEXICO. LOW RH VALUES...LIKE 3 PERCENT RIGHT NOW
IN ALBUQUERQUE...ARE PRODUCING CRITICAL FIRE WEATHER CONDITIONS.
MEANWHILE SUNSHINE IS BOOSTING TEMPS ABOVE NORMAL.

WINDS WILL SUBSIDE SOME TONIGHT...BUT REMAIN BREEZY TO WINDY ALONG
THE E SIDE OF THE CNTRL MOUNTAIN CHAIN. THEY WILL PICK BACK UP
AGAIN WED OVER OUR S AND E ZONES WITH ANOTHER WIND ADVISORY AND
RED FLAG WARNING LIKELY TO BE ISSUED BY EARLY WED MORNING. THE
STORM RESPONSIBLE FOR THE WINDS IS OVER NV NOW AND WILL CONTINUE
TO MOVE SE...REACHING NM WED NIGHT AND THU. AN ISOLATED SHOWER OR
THUNDERSTORM MAY DEVELOP WED PM NEAR THE CO BORDER. BUT LITTLE OR
NO RAIN IS EXPECTED WITH ANY CONVECTION. A COLD FRONT WILL MOVE
FROM W TO E ACROSS NM WED BRINGING SOME COOLING TO THE W AND N.
ANOTHER SECONDARY COLD FRONT WILL BARREL FROM N TO S ACROSS THE
STATE WED NIGHT WITH CHILLY AIR BEHIND IT. AN INCREASE IN LOW LEVEL
MOISTURE WILL ALSO BRING SOME RAIN AND SNOW ACROSS THE N AND E
WED NIGHT THROUGH THU. BEST CHANCES FOR SOME ACCUMULATION SNOW WILL
BE FROM THE E SLOPES OF THE SANGRES E ACROSS COLFAX AND NORTHERN
UNION COUNTY. WINTER WEATHER ADVISORIES MAY BE NEEDED FOR THESE
AREAS...AS THE SNOW WILL BE COMBINED WITH STRONG N WINDS.

WE WILL GET A BREAK FROM THE WIND ON FRI AS WEAK RIDGING TAKES
PLACE. BUT THE LULL WILL BE SHORT AS WINDS WILL INCREASE AGAIN
SAT AND WILL LIKELY BE STRONG FROM SUN THROUGH AT LEAST TUE. IN
FACT...A SIGNIFICANT HIGH WIND EVENT IS POSSIBLE DURING THIS TIME.
CHJ

.AVIATION...
STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH APPROX 02Z
THIS EVENING. HOWEVER...OCCASIONAL GUSTY WINDS WILL PERSIST
THROUGH THE OVERNIGHT HOURS ESPECIALLY ALONG AND JUST EAST OF
THE CENTRAL MOUNTAIN CHAIN. WINDS WILL INCREASE IN SPEED AGAIN
TOMORROW AFTERNOON...WITH GUSTS UP TO 40KT POSSIBLE FOR ALL TAF
SITES EXCEPT KFMN. OTHERWISE...VFR CONDITIONS WILL PREVAIL ALL
AIRPORTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ103>109.

WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ010>021-026.

&&

43
Hazardous weather outlook, Apr 15, 3:21 PM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT TUE APR 15 2008

NMZ001>021-026-161200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
321 PM MDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE REGION THROUGH MID
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO
THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. A WIND ADVISORY
REMAINS IN EFFECT FOR ALL AREAS EXCEPT THE RIO GRANDE VALLEY AND
SOUTHEAST PLAINS INTO THE EARLY EVENING HOURS. PLEASE REFER TO THE
LATEST WIND ADVISORY STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW
HUMIDITIES ARE FORECAST AGAIN WEDNESDAY ACROSS ALL BUT THE FAR
NORTHWEST SECTIONS OF THE OUTLOOK AREA. SEE FIRE WEATHER WATCH FOR
DETAILS. IN ADDITION...SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50
MPH ARE EXPECTED IN MOST LOCATIONS SOUTH OF INTERSTATE 40.

LATE WEDNESDAY NIGHT AND THURSDAY MORNING...SIGNIFICANT SNOW
ACCUMULATIONS ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND
NORTHEAST HIGHLANDS.  THE SNOW COULD BE ACCOMPANIED BY GUSTY NORTH
WINDS AT TIMES WHICH COULD NOTICEABLY REDUCE VISIBILITIES.

CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW
HUMIDITIES WILL RETURN THIS WEEKEND AND PERSIST MONDAY.
SUSTAINED WINDS OVER 30 MPH AND GUSTS OVER 50 MPH MAY OCCUR BOTH
SUNDAY AND MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT WILDFIRES AND OTHER HAZARDOUS WEATHER CONDITIONS.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:55 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more23 hr
Apr 16, 4:02 PM MDTWinter Weather AdvisoryABQ20 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.